Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 27, 2021, 5:40 PM EDT for Palm Beach County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2021, 5:40 PM EDT (21:40 UTC)
- Expired
- Jul 27, 2021, 6:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
356
WWUS82 KMFL 272140
SPSMFL
Special Weather Statement
National Weather Service Miami FL
540 PM EDT Tue Jul 27 2021
FLZ067-068-071-072-272230-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
540 PM EDT Tue Jul 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BROWARD AND CENTRAL
PALM BEACH COUNTIES UNTIL 630 PM EDT...
* At 540 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
east of Indiantown to 7 miles northwest of Loxahatchee NWR.
Movement was northeast at 10 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Coral Springs, West Palm Beach, Wellington, Palm Beach Gardens,
Canal Point, Royal Palm Beach, Parkland, Loxahatchee NWR, North
County Airport, Loxahatchee Groves, Lion Country Safari Park, The
Acreage, Ramblewood East, Caloosa and Jupiter Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2628 8024 2625 8056 2701 8063 2696 8061
2696 8019
TIME...MOT...LOC 2140Z 222DEG 7KT 2703 8035 2660 8039
$$
SPMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:44 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 27, 3:44 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Miami FL 344 PM EDT Tue Jul 27 2021 .SHORT TERM (Rest of Today and Wednesday)... Moisture remains across the area with scattered showers and thunderstorms this afternoon. Very light wind profile in the 12Z MFL sounding will cause for slow storm motion once again today. Storms will mainly develop along sea breeze and outflow boundaries this afternoon and evening. A few strong storms cannot be ruled out today with frequent to excessive lightning activity, torrential rainfall combined with slow storm motion which could lead to urban flooding, and gusty winds. Surface high pressure ridge begins to build back in over the Atlantic with the western portion nudging into Central/South Florida with a light southeasterly wind flow. A bit of drier air to the east may help limit some convection overnight or early tomorrow morning. There is TUTT over eastern Cuba that will slowly move across the Keys or southern tip of Florida. This may help enhance the activity over the region tomorrow afternoon. The Atlantic and Gulf sea breezes will develop and push inland in the afternoon leading to scattered to numerous showers and storms. Main impacts will be frequent lightning , heavy rainfall, and strong wind gusts. High temperatures will be in low to mid 90s with heat indices in the triple digits. .LONG TERM (Wednesday Night through Tuesday)... Medium-range model guidance remains in good agreement, depicting continental high pressure building over the central CONUS and a subtropical ridge remaining centered over the western Atlantic waters -- with weak mid-level troughing persisting between these air masses. This large-scale pattern will generally support light deep-layer flow and slightly above average moisture content across South Florida, resulting in the daily development of east and west coast sea breeze circulations and scattered thunderstorms each day. A slight southerly component to the low-level flow will tend to focus the highest convective coverage over the interior and lake region, though weak convective inhibition will support the development of new convection along outflow boundaries which will spread into the metro areas during the afternoon and early evening hours. With very light deep-layer flow and ample low/mid- level moisture remaining in place (i.e., PWs of 1.8 to 2.0 in), isolated flooding from slow moving convection will be a concern each day -- especially across vulnerable low-lying metro areas. By this weekend, the above mentioned subtropical ridge will continue building over the western Atlantic waters, while a mid/upper-level inverted trough and accompanying cool mid-level temperatures moves westward along the southern periphery of the ridge toward South Florida. This feature could support a brief uptick in convection across the area for early next week, though plenty of uncertainty remains regarding the details and potential impacts at this time. Temperatures will be near normal each day, with highs in the lower 90s and lows in the middle to upper 70s. && .AVIATION(18Z TAFS)... Scattered showers and storms this afternoon along the sea breeze convection. Brief MVFR ceilings/vis are possible near and in any afternoon thunderstorms with brief heavy rain and gusty winds. Light and variable winds overnight. && .MARINE... Benign marine conditions throughout the period outside of convection, light to moderate winds. Scattered to numerous showers and thunderstorms will be possible across the Atlantic and Gulf waters each day. Expect periods of rough seas and gusty winds in and around any thunderstorm. && .PRELIMINARY POINT TEMPS/POPS... Miami 78 92 78 92 / 30 50 20 60 West Kendall 77 93 77 93 / 30 50 20 50 Opa-Locka 78 93 77 92 / 30 50 20 60 Homestead 77 91 77 91 / 20 40 20 50 Fort Lauderdale 78 92 78 91 / 30 50 20 60 N Ft Lauderdale 78 92 78 90 / 40 50 20 60 Pembroke Pines 77 92 77 91 / 30 50 20 60 West Palm Beach 76 92 77 92 / 40 50 20 60 Boca Raton 78 92 78 92 / 40 50 20 50 Naples 78 91 78 91 / 30 40 20 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Wednesday and Aviation/Marine...Kelly Wednesday Night through Tuesday...Weinman Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 27, 4:09 PM EDT, 1 hour 31 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 409 PM EDT Tue Jul 27 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 280815- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 409 PM EDT Tue Jul 27 2021 ...Scattered to Numerous Thunderstorms This Evening... ...Localized Flooding Possible... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Thunderstorms: Scattered to numerous showers and thunderstorms are possible this evening. Frequent lightning, heavy downpours, and gusty winds will be the primary hazards with the strongest thunderstorms. Waterspouts: Isolated waterspouts are possible over the local South Florida waters. Flooding: Localized flooding is possible due to slow moving heavy downpours from thunderstorms over low-lying and poor drainage areas. Wind: A few storms could become strong producing wind gusts up to 45 mph this evening. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Scattered to numerous showers and thunderstorms are possible. Frequent lightning, heavy downpours, and gusty winds will be the primary hazards with the strongest thunderstorms. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 27, 4:38 PM EDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Miami FL 438 PM EDT Tue Jul 27 2021 FLZ067-071-073-272130- Inland Broward County FL-Inland Palm Beach County FL-Inland Miami- Dade County FL- 438 PM EDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 530 PM EDT... * At 438 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Miccosukee Service Plaza, or 27 miles west of Sunrise, moving southwest at 5 mph. * Small hail, funnel clouds, and winds in excess of 45 mph possible with this storm. * Locations impacted include... Intersection Alligator Alley And Miami Canal, Miccosukee Service Plaza, Rotenberger Wildlife Refuge and West Broward Rec. Area On Alligator Alley. PRECAUTIONARY/PREPAREDNESS ACTIONS... This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2641 8062 2591 8057 2591 8085 2640 8086 TIME...MOT...LOC 2038Z 064DEG 5KT 2622 8074 Weinman
Special weather statement, Jul 27, 4:43 PM EDT, 57 minutes before
Special Weather Statement National Weather Service Miami FL 443 PM EDT Tue Jul 27 2021 FLZ063-066-067-272130- Hendry FL-Inland Palm Beach County FL-Glades FL- 443 PM EDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENDRY AND SOUTHWESTERN GLADES COUNTIES UNTIL 530 PM EDT... * At 443 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Montura to near Port La Belle. Movement was east at 10 mph. * Small hail, funnel clouds, and winds in excess of 45 mph possible with these storms. * Locations impacted include... Clewiston, Labelle, Montura, Port La Belle, Devils Garden, Ortona, Harlem and Lake Hicpochee. PRECAUTIONARY/PREPAREDNESS ACTIONS... This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2670 8083 2697 8142 2671 8154 2645 8095 TIME...MOT...LOC 2043Z 267DEG 10KT 2672 8112 2678 8135 Weinman
Special weather statement, Jul 27, 4:46 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Miami FL
446 PM EDT Tue Jul 27 2021
FLZ073-074-173-174-272130-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
446 PM EDT Tue Jul 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
530 PM EDT...
* At 446 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over The Redland. This storm was
nearly stationary.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Homestead, Homestead General Airport, The Redland, Kendall, Doral,
Sweetwater, Homestead Base, Naranja, Richmond West, Fountainbleau,
Richmond Heights, Country Walk, Kendale Lakes, Leisure City, Zoo
Miami, Goulds, The Hammocks, West Perrine, Princeton and Shark
Valley Obs Tower.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2582 8034 2550 8037 2539 8073 2571 8084
2587 8046
TIME...MOT...LOC 2046Z 067DEG 4KT 2556 8049
CWCSpecial weather statement, Jul 27, 5:25 PM EDT, 15 minutes before
Special Weather Statement National Weather Service Miami FL 525 PM EDT Tue Jul 27 2021 FLZ071-073-074-272215- Inland Broward County FL-Metropolitan Miami Dade FL-Inland Miami- Dade County FL- 525 PM EDT Tue Jul 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE COUNTY UNTIL 615 PM EDT... * At 525 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Miccosukee Resort, or 13 miles northwest of Kendall, moving northwest at 5 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Miccosukee Resort, Tamiami and University Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2575 8038 2569 8058 2589 8073 2597 8049 TIME...MOT...LOC 2125Z 153DEG 6KT 2580 8052 CWC
Special weather statement, Jul 27, 5:25 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Miami FL
525 PM EDT Tue Jul 27 2021
FLZ063-066-067-070-071-073-272215-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-Glades FL-
525 PM EDT Tue Jul 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...NORTHERN
MIAMI-DADE...EASTERN HENDRY...BROWARD AND WESTERN PALM BEACH COUNTIES
UNTIL 615 PM EDT...
* At 525 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Okeelanta to 7 miles southeast of Miccosukee Service Plaza. These
storms were nearly stationary.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Belle Glade, Clewiston, Pahokee, South Bay, Lake Harbor, Canal
Point, Okeelanta, Rotenberger Wildlife Refuge, Belle Glade Camp,
Miccosukee Service Plaza, Holey Land Wildlife Refuge, Big Cypress
Seminole Reservation, Intersection Alligator Alley And Miami Canal,
Miccosukee Indian Reservation, Fremd Village-Padgett Island, Big
Cypress National Preserve, West Broward Rec. Area On Alligator
Alley and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2590 8053 2589 8096 2685 8100 2688 8091
2679 8082 2691 8070 2694 8070 2696 8062
TIME...MOT...LOC 2125Z 271DEG 3KT 2652 8073 2607 8078
SPMSpecial weather statement, Jul 27, 5:40 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
540 PM EDT Tue Jul 27 2021
FLZ067-068-071-072-272230-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
540 PM EDT Tue Jul 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BROWARD AND CENTRAL
PALM BEACH COUNTIES UNTIL 630 PM EDT...
* At 540 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
east of Indiantown to 7 miles northwest of Loxahatchee NWR.
Movement was northeast at 10 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Coral Springs, West Palm Beach, Wellington, Palm Beach Gardens,
Canal Point, Royal Palm Beach, Parkland, Loxahatchee NWR, North
County Airport, Loxahatchee Groves, Lion Country Safari Park, The
Acreage, Ramblewood East, Caloosa and Jupiter Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2628 8024 2625 8056 2701 8063 2696 8061
2696 8019
TIME...MOT...LOC 2140Z 222DEG 7KT 2703 8035 2660 8039
SPMThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 3:01 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 27, 3:20 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| Jul 27, 3:23 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jul 27, 3:30 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jul 27, 3:34 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 27, 3:37 PM EDT | Special Weather Statement | MFL | Miami-Dade | 53 min |
| Jul 27, 4:28 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 27, 4:38 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Jul 27, 4:43 PM EDT | Special Weather Statement | MFL | Hendry | 47 min |
| Jul 27, 4:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Jul 27, 4:54 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Jul 27, 5:16 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Jul 27, 5:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Jul 27, 5:25 PM EDT | Special Weather Statement | MFL | Broward | 50 min |
| Jul 27, 5:26 PM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 27, 5:28 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 26 min |
| Jul 27, 6:22 PM EDT | Special Marine Warning | MFL | 38 min | |
| Jul 27, 7:20 PM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Jul 27, 7:25 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.